MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T DF-1; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T DF-1; CRT-D
Model Number 393014
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to eri.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
It was reported that device had high output programmed which led to eri.The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The archive data and the programmed parameters were inspected.A high left ventricular pacing output of 7.5v at 1.5ms as well as a right ventricular output of 5.2v at 0.4ms was documented in the archive data.This represents a high current program, which results in a faster discharge of the battery.In conclusion, the device was fully functional.There was no indication of a device malfunction.Analysis of the device revealed a normal battery depletion.

Brand Name
ITREVIA 7 HF-T DF-1
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11163229
Report Number1028232-2021-00232
Device Sequence Number3718027
Product Code NIK
UDI-Device Identifier04035479129309
UDI-Public04035479129309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number393014
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer01/14/2021
06/22/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/18/2021
06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR